Alert archive / Florida / Small Craft Advisories in 2017

Small Craft Advisory 39, NWS Melbourne, FL

November 9, 2017

NWS Melbourne, FL issued this small craft advisory at Nov 9, 2017, 3:15 PM EST. It took effect at Nov 10, 2017, 9:00 AM EST. It was in force for 7 days.

The area

The counties it named.

The facts

Issued
Nov 9, 2017, 3:15 PM EST (20:15 UTC)
In effect from
Nov 10, 2017, 9:00 AM EST
Expired
Nov 16, 2017, 10:00 PM EST
In force
7 days
Issued by
NWS Melbourne, FL

The text

As transmitted.

157 
WHUS72 KMLB 092015
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
315 PM EST THU NOV 9 2017

AMZ570-572-100900-
/O.NEW.KMLB.SC.Y.0039.171110T1400Z-171113T0900Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
315 PM EST THU NOV 9 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM FRIDAY TO 4 AM EST
MONDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 9 AM FRIDAY TO 4 AM EST
MONDAY. 

* WINDS...NORTHERLY WINDS AROUND 20 KNOTS FRIDAY BECOME NORTHEAST
  ON SATURDAY AND INCREASE TO 20 TO 25 KNOTS WITH OCCASIONAL GUSTS
  TO GALE FORCE.

* WAVES/SEAS...BUILDING TO 7 FEET FRIDAY THEN BUILDING TO 10 TO 12
  FEET SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-552-555-575-100900-
/O.NEW.KMLB.SC.Y.0039.171110T2100Z-171113T0900Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
315 PM EST THU NOV 9 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM FRIDAY TO 4 AM EST
MONDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 4 PM FRIDAY TO 4 AM EST
MONDAY. 

* WINDS...NORTHERLY WINDS AROUND 20 KNOTS FRIDAY AFTERNOON BECOME
  NORTHEAST ON SATURDAY AND INCREASE TO 20 TO 25 KNOTS FOR THE
  OFFSHORE WATERS. 

* WAVES/SEAS...SEAS BUILDING 6 TO 7 FEET LATE FRIDAY AND 7 TO 9
  FEET SATURDAY NEARSHORE. 6 TO 7 FOOT SEAS OFFSHORE LATE FRIDAY
  BUILDING TO 10 TO 12 FEET OFFSHORE SATURDAY INTO SATURDAY 
  NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
11 follow-up statements
123 
WHUS72 KMLB 100847
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
347 AM EST FRI NOV 10 2017

AMZ570-572-120900-
/O.CON.KMLB.SC.Y.0039.171110T1400Z-171113T0900Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
347 AM EST FRI NOV 10 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 4 AM EST MONDAY...

* WINDS...NORTHERLY WINDS AROUND 20 KNOTS TODAY BECOME NORTHEAST 
  ON SATURDAY AND INCREASE TO 20 TO 25 KNOTS WITH OCCASIONAL GUSTS
  TO GALE FORCE. 

* WAVES/SEAS...BUILDING UP TO 7 TODAY THEN BUILDING TO 10 TO 12
  FEET THIS WEEKEND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-552-555-575-120900-
/O.CON.KMLB.SC.Y.0039.171110T2100Z-171113T0900Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
347 AM EST FRI NOV 10 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 4 AM EST MONDAY...

* WINDS...NORTHERLY WINDS AROUND 20 KNOTS FRIDAY AFTERNOON 
  BECOME NORTHEAST ON SATURDAY AND INCREASE TO 20 TO 25 KNOTS 
  FOR THE OFFSHORE WATERS. 

* WAVES/SEAS...SEAS BUILDING 5 TO 7 FEET THIS AFTERNOON AND 7 TO
  10 FEET THIS WEEKEND.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
077 
WHUS72 KMLB 120149
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
849 PM EST SAT NOV 11 2017

AMZ550-552-555-570-572-575-122030-
/O.CON.KMLB.SC.Y.0039.000000T0000Z-171113T0900Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
849 PM EST SAT NOV 11 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY...

* WINDS...EAST-NORTHEAST WINDS 20 TO 25 KNOTS WITH FREQUENT HIGHER
  GUSTS WILL SLOWLY DECREASE INTO SUNDAY AFTERNOON AND SUNDAY
  NIGHT.
  

* WAVES/SEAS...SEAS BUILDING 7 TO 10 FEET NEAR SHORE AND 10 TO 13
  FEET OFFSHORE WILL SLOWLY SUBSIDE ON SUNDAY AND INTO EARLY NEXT
  WEEK.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
454 
WHUS72 KMLB 120853
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
353 AM EST SUN NOV 12 2017

AMZ550-122300-
/O.EXT.KMLB.SC.Y.0039.000000T0000Z-171113T0000Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-
353 AM EST SUN NOV 12 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM THIS EVENING...

* WINDS...EAST-NORTHEAST WINDS 20 KNOTS WITH FREQUENT HIGHER GUSTS
  WILL SLOWLY DECREASE FROM THIS AFTERNOON INTO EARLY EVENING.

* WAVES/SEAS...SEAS 7 TO 9 FEET WILL SUBSIDE BY EARLY EVENING.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ552-570-122300-
/O.EXT.KMLB.SC.Y.0039.000000T0000Z-171113T0300Z/
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-
353 AM EST SUN NOV 12 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM THIS EVENING...

* WINDS...EAST-NORTHEAST WINDS 20 TO 25 KNOTS WITH FREQUENT HIGHER
  GUSTS WILL SLOWLY DECREASE FROM LATE THIS AFTERNOON INTO LATE
  EVENING.
  
* WAVES/SEAS...SEAS 8 TO 11 FEET WILL SLOWLY SUBSIDE BY TONIGHT.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-572-122300-
/O.EXT.KMLB.SC.Y.0039.000000T0000Z-171113T0600Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
353 AM EST SUN NOV 12 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM MONDAY...

* WINDS...EAST-NORTHEAST WINDS 20 TO 25 KNOTS WITH FREQUENT HIGHER
  GUSTS WILL SLOWLY DECREASE THIS EVENING INTO TONIGHT.
  
* WAVES/SEAS...SEAS 9 TO 11 FEET WILL SLOWLY SUBSIDE BY TONIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ575-122300-
/O.CON.KMLB.SC.Y.0039.000000T0000Z-171113T0900Z/
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
353 AM EST SUN NOV 12 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM MONDAY...

* WINDS...EAST-NORTHEAST WINDS 20 TO 25 KNOTS WITH FREQUENT HIGHER
  GUSTS WILL SLOWLY DECREASE THIS EVENING INTO TONIGHT.
  
* WAVES/SEAS...SEAS 10 TO 11 FEET WILL SLOWLY SUBSIDE BY TONIGHT.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
151 
WHUS72 KMLB 122122
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
422 PM EST SUN NOV 12 2017

AMZ550-130300-
/O.EXT.KMLB.SC.Y.0039.000000T0000Z-171113T0300Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-
422 PM EST SUN NOV 12 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS...EAST-NORTHEAST WINDS AROUND 20 KNOTS WITH FREQUENT 
  HIGHER GUSTS WILL SLOWLY DECREASE FROM EARLY EVENING INTO LATE 
  EVENING.
  

* WAVES/SEAS...SEAS 5 TO 7 FEET WILL SUBSIDE BY LATE EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ552-130330-
/O.EXT.KMLB.SC.Y.0039.000000T0000Z-171113T0600Z/
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
422 PM EST SUN NOV 12 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST MONDAY...

* WINDS...EAST-NORTHEAST WINDS AROUND 20 KNOTS WITH FREQUENT
  HIGHER GUSTS WILL SLOWLY DECREASE FROM EARLY THIS EVENING INTO 
  LATE EVENING.
 
* WAVES/SEAS...SEAS 7 TO 9 FEET WILL SLOWLY SUBSIDE THROUGH LATE  
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-570-572-575-130330-
/O.EXT.KMLB.SC.Y.0039.000000T0000Z-171114T0900Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
422 PM EST SUN NOV 12 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST TUESDAY...

* WINDS...EAST-NORTHEAST WINDS 20 TO 25 KNOTS WITH FREQUENT HIGHER
  GUSTS WILL DECREASE THIS EVENING...BUT ONLY BRIEFLY...THEN
  INCREASE TO AROUND 20 KNOTS AGAIN MONDAY AFTERNOON AS ANOTHER
  WIND SURGE MOVES ACROSS THE COASTAL WATERS.
 
* WAVES/SEAS...SEAS 7 TO 10 FEET WILL SLOWLY SUBSIDE THROUGH THE
  NIGHT...THEN 7 FOOT SEAS WILL CONTINUE OVER THE GULF STREAM
  THROUGH TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
032 
WHUS72 KMLB 130241
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
941 PM EST SUN NOV 12 2017

AMZ550-130345-
/O.EXP.KMLB.SC.Y.0039.000000T0000Z-171113T0300Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-
941 PM EST SUN NOV 12 2017

...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM EST THIS EVENING...

POOR CONDITIONS REMAIN FOR SMALL CRAFT BOATING AS NORTHEAST WINDS
WILL STILL BE SUSTAINED BETWEEN 15 AND 20 KNOTS WITH HIGHER GUSTS
AND SEAS WILL STILL BUILD TO 5 TO 6 FEET.

$$

AMZ552-130900-
/O.EXT.KMLB.SC.Y.0039.000000T0000Z-171113T0900Z/
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
941 PM EST SUN NOV 12 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST MONDAY...

* WINDS...NORTHEAST WINDS AROUND 20 KNOTS WITH FREQUENT HIGHER
  GUSTS WILL SLOWLY DECREASE THROUGH LATE IN THE NIGHT.
  

* WAVES/SEAS...SEAS 6 TO 9 FEET WILL SLOWLY SUBSIDE THROUGH LATE 
  TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-570-572-575-130900-
/O.CON.KMLB.SC.Y.0039.000000T0000Z-171114T0900Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
941 PM EST SUN NOV 12 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
TUESDAY...

* WINDS...NORTHEAST WINDS AROUND 20 KNOTS WITH FREQUENT HIGHER
  GUSTS WILL SLOWLY DECREASE THROUGH THE NIGHT AND INTO MONDAY
  MORNING...BUT ONLY BRIEFLY...THEN INCREASE BACK TO AROUND 20
  KNOTS AGAIN BY LATE MONDAY AFTERNOON AS ANOTHER WIND SURGE 
  MOVES ACROSS THE COASTAL WATERS.
  

* WAVES/SEAS...SEAS 7 TO 10 FEET WILL SLOWLY SUBSIDE THROUGH THE
  NIGHT...THEN 7 FOOT SEAS WILL CONTINUE OVER THE GULF STREAM
  DURING THE DAY ON MONDAY AND MONDAY NIGHT.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
313 
WHUS72 KMLB 130912
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
412 AM EST MON NOV 13 2017

AMZ552-131015-
/O.EXP.KMLB.SC.Y.0039.000000T0000Z-171113T0900Z/
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
412 AM EST MON NOV 13 2017

...SMALL CRAFT ADVISORY HAS EXPIRED...

DESPITE A BRIEF LULL IN WINDS THIS MORNING, POOR CONDITIONS WILL 
REMAIN FOR SMALL CRAFT BOATING AS NORTHEAST WINDS REFRESHEN TO 15 
TO 20 MPH LATE THIS AFTERNOON AND TONIGHT, KEEPING SEAS UP TO 6 
FEET. 

$$

AMZ570-572-575-150915-
/O.EXT.KMLB.SC.Y.0039.000000T0000Z-171115T2100Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
412 AM EST MON NOV 13 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST WEDNESDAY...

* WINDS...NORTHEAST WINDS WILL DECREASE BRIEFLY TO 10 TO 15 KNOTS
  THIS MORNING...THEN INCREASE BACK TO AROUND 20 KNOTS BY LATE
  THIS AFTERNOON AND TONIGHT AS ANOTHER WIND SURGE MOVES ACROSS 
  THE COASTAL WATERS. 

* WAVES/SEAS...SEAS UP TO 7 FEET.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-140900-
/O.CON.KMLB.SC.Y.0039.000000T0000Z-171114T0900Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
412 AM EST MON NOV 13 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
TUESDAY...

* WINDS...NORTHEAST WINDS WILL BRIEFLY SUBSIDE TO AROUND 15 KNOTS
  TODAY...BEFORE INCREASING BACK TO AROUND 20 KNOTS LATE THIS 
  AFTERNOON AND TONIGHT AS ANOTHER WIND SURGE MOVES ACROSS THE 
  COASTAL WATERS.
 
* WAVES/SEAS...SEAS UP TO 7 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
232 
WHUS72 KMLB 132106
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
406 PM EST MON NOV 13 2017

AMZ550-552-152100-
/O.EXB.KMLB.SC.Y.0039.171114T1500Z-171115T2100Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
406 PM EST MON NOV 13 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TUESDAY TO 4 PM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 10 AM TUESDAY TO 4 PM EST
WEDNESDAY. 

* WINDS...NORTHEAST WINDS WILL DECREASE BRIEFLY TO 10 TO 15 
  KNOTS THIS MORNING...THEN INCREASE BACK TO AROUND 20 KNOTS BY 
  LATE THIS AFTERNOON AND TONIGHT AS ANOTHER WIND SURGE MOVES 
  ACROSS THE COASTAL WATERS. 

* WAVES/SEAS...SEAS UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-152100-
/O.EXT.KMLB.SC.Y.0039.000000T0000Z-171115T2100Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
406 PM EST MON NOV 13 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST WEDNESDAY...

* WINDS...NORTHEAST WINDS WILL BRIEFLY SUBSIDE TO AROUND 15 
  KNOTS TODAY...BEFORE INCREASING BACK TO AROUND 20 KNOTS LATE 
  THIS AFTERNOON AND TONIGHT AS ANOTHER WIND SURGE MOVES ACROSS 
  THE COASTAL WATERS. 

* WAVES/SEAS...SEAS UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-575-152100-
/O.CON.KMLB.SC.Y.0039.000000T0000Z-171115T2100Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
406 PM EST MON NOV 13 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
WEDNESDAY...

* WINDS...NORTHEAST WINDS WILL DECREASE BRIEFLY TO 10 TO 15 
  KNOTS THIS MORNING...THEN INCREASE BACK TO AROUND 20 KNOTS BY 
  LATE THIS AFTERNOON AND TONIGHT AS ANOTHER WIND SURGE MOVES 
  ACROSS THE COASTAL WATERS. 

* WAVES/SEAS...SEAS UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
002 
WHUS72 KMLB 140842
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
342 AM EST TUE NOV 14 2017

AMZ550-552-152100-
/O.EXT.KMLB.SC.Y.0039.171114T0842Z-171115T2100Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
342 AM EST TUE NOV 14 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST WEDNESDAY...

* WINDS...NORTHEAST WINDS 15 TO 20 KNOTS INCREASING TO 20 TO 25
  KNOTS LATE THIS AFTERNOON INTO TONIGHT. 

* WAVES/SEAS...SEAS 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-570-572-575-152100-
/O.CON.KMLB.SC.Y.0039.000000T0000Z-171115T2100Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
342 AM EST TUE NOV 14 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
WEDNESDAY...

* WINDS...NORTHEAST WINDS 15 TO 20 KNOTS INCREASING TO 20 TO 25
  KNOTS NORTH OF SEBASTIAN INLET AND TO AROUND 20 KNOTS TO THE
  SOUTH LATE THIS AFTERNOON AND TONIGHT. 

* WAVES/SEAS...SEAS BUILDING UP TO 9 FEET OFFSHORE NORTH OF
  SEBASTIAN INLET, AND 7 TO 8 FEET SOUTH OF SEBASTIAN INLET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
340 
WHUS72 KMLB 150911
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
411 AM EST WED NOV 15 2017

AMZ550-552-160900-
/O.EXT.KMLB.SC.Y.0039.000000T0000Z-171116T0900Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
411 AM EST WED NOV 15 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST THURSDAY...

* WINDS...NORTH TO NORTHEAST WINDS NEAR 20 KNOTS. 

* WAVES/SEAS...SEAS 6 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-575-160900-
/O.EXT.KMLB.SC.Y.0039.000000T0000Z-171117T0000Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
411 AM EST WED NOV 15 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THURSDAY...

* WINDS...NORTHEAST WINDS NEAR 20 KNOTS. 

* WAVES/SEAS...SEAS 6 TO 8 FEET, THEN 5 TO 7 FEET TONIGHT AND
  THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-160000-
/O.EXT.KMLB.SC.Y.0039.000000T0000Z-171116T0000Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
411 AM EST WED NOV 15 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS...NORTH TO NORTHEAST WINDS 15 TO 20 KNOTS.. 

* WAVES/SEAS...SEAS 5 TO 7 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
611 
WHUS72 KMLB 151943
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
243 PM EST WED NOV 15 2017

AMZ552-570-161500-
/O.EXT.KMLB.SC.Y.0039.000000T0000Z-171116T2100Z/
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-
243 PM EST WED NOV 15 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THURSDAY...

* WINDS...NORTH TO NORTHEAST WINDS 15 TO 20 KNOTS.

* WAVES/SEAS...SEAS 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-572-575-161500-
/O.EXT.KMLB.SC.Y.0039.000000T0000Z-171117T0300Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
243 PM EST WED NOV 15 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THURSDAY...

* WINDS...NORTHEAST WINDS NEAR 20 KNOTS.

* WAVES/SEAS...SEAS 6 TO 8 FEET, THEN 5 TO 7 FEET TONIGHT AND 
  THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-160900-
/O.CON.KMLB.SC.Y.0039.000000T0000Z-171116T0900Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-
243 PM EST WED NOV 15 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
THURSDAY...

* WINDS...NORTH TO NORTHEAST WINDS NEAR 20 KNOTS.

* WAVES/SEAS...SEAS 6 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
059 
WHUS72 KMLB 160314
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1014 PM EST WED NOV 15 2017

AMZ550-161500-
/O.EXT.KMLB.SC.Y.0039.000000T0000Z-171116T1500Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-
1014 PM EST WED NOV 15 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THURSDAY...

* WINDS...NORTH TO NORTHEAST WINDS NEAR 20 KNOTS.

* WAVES/SEAS...SEAS 6 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ552-570-162100-
/O.CON.KMLB.SC.Y.0039.000000T0000Z-171116T2100Z/
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-
1014 PM EST WED NOV 15 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
THURSDAY...

* WINDS...NORTH TO NORTHEAST WINDS 15 TO 20 KNOTS.

* WAVES/SEAS...SEAS 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-572-575-170300-
/O.CON.KMLB.SC.Y.0039.000000T0000Z-171117T0300Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
1014 PM EST WED NOV 15 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST
THURSDAY...

* WINDS...NORTHEAST WINDS 15 TO 20 KNOTS.

* WAVES/SEAS...SEAS 6 TO 8 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Nov 9, 10:40 AM EST, 4 hours 35 minutes earlier.

Area forecast discussion, Nov 9, 10:40 AM EST, 4 hours 35 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
1040 AM EST Thu Nov 9 2017

.DISCUSSION...

...Today Will be the Last Good Boating Day for a While...

Light and variable winds this morning underneath weak ridge axis
will turn onshore (E/NE) in a sea breeze this afternoon along the
coast. GOES-16 Total Precipitable Water product shows a pocket of
higher moisture lifting north into the Treasure coast counties.
Interaction with the sea and Lake O breezes should generate a few
showers this afternoon in and around Martin county so have added a
small 20 PoP.

A weak cool front analyzed across north FL from Jacksonville to
Perry will not make much southward progress today; not until a short
wave trough passes offshore the GA/SC coast this evening. Do not
expect much if any precip with the front as it pushes down the
peninsula tonight but MOS guidance is indicating low clouds
(stratus) spreading south behind the front overnight and early Fri.

Did not make any changes to temps showing another warm day with
above normal highs in the mid 80s, lower 80s coast.

&&

.AVIATION...VFR through 05Z. Then MVFR/IFR CIGs should develop
across DAB/LEE/SFB/MCO behind a weak cool front after 05Z.

&&

.MARINE...
Light and variable winds beneath high pressure ridge axis will
produce the last good boating day for quite a while. Seas 2 ft,
except up to 3 ft well offshore. Winds will turn E/NE up to 10 knots
in a sea breeze near the coast this afternoon.

Initial post-frontal northerly wind surge of 15-19KT will reach the
Volusia waters after midnight, with seas building 4-5FT there.

Fri-Sun (Previous)...North wind surge will expand rapidly south
across the waters early Fri, becoming NE 20-25 kt overnight then
peaking near 25 kt Sat into the overnight. E flow near 20 kt Sun.
Seas will quickly respond to the long fetch of strong winds,
reaching 4-6 ft nearshore and 5-8 ft offshore Fri afternoon, likely
peaking 6-10 ft nearshore and 10-13 feet offshore Sat, then slowly
subsiding some overnight into Sat, but remaining 6 ft or greater.
Scattered onshore moving showers through the period.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  83  64  73  64 /  10  20  20  30
MCO  86  66  78  63 /   0  10  10  10
MLB  84  67  79  71 /  10  10  20  30
VRB  84  66  80  72 /  10  10  20  30
LEE  85  62  76  60 /  10  10  10  10
SFB  85  65  75  64 /   0  10  10  20
ORL  86  67  77  64 /   0  10  10  10
FPR  84  66  80  70 /  10  10  20  30

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.

&&

Kelly
Hazardous weather outlook, Nov 9, 9:19 AM EST, 5 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
919 AM EST Thu Nov 9 2017

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-092300-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia County-
Northern Lake County-Orange-Seminole-Southern Brevard County-
Osceola-Indian River-Okeechobee-St. Lucie-Martin-
Coastal Volusia County-Southern Lake County-
Northern Brevard County-
919 AM EST Thu Nov 9 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.RIP CURRENT IMPACT...Weather and ocean conditions will produce
a moderate threat for rip currents at area beaches today. The
threat will be highest after 300 PM due to tidal effects. Check
with the local beach patrol about ocean hazards before entering
the water. Swim only near a lifeguard, never swim alone.

.RIVER FLOOD IMPACT...
Minor flooding continues along the Saint Johns River near Sanford,
Deland and Astor, with moderate flooding near Geneva, above Lake
Harney. A generally dry weather pattern will allow for a further
slow decrease in the river level through next week.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
Behind a cool front which will move through central Florida early
Friday morning, winds and seas will increase beginning Friday
morning, and will become quite hazardous for operators of small
craft through this weekend. In addition, rough pounding surf and
numerous Rip Currents are also expected to develop.

.SPOTTER INFORMATION STATEMENT...
Spotter activation will not be needed today.

Cristaldi/Combs

Nearby

Small Craft Advisories in Florida, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.